I am taking 100mg of metoprolol and Flecainide for afib. Has anyone had any problems with anxiety on these meds?
Interested in more discussions like this? Go to the Heart Rhythm Conditions Support Group.
I am taking both these medications (metoprolol and Flecainide" and I am experiencing Lightheadedness and What I refer to as wooziness.
Sometimes occasional dizziness. Anyone else taking both these drugs and having similar concerns?
Jump to this post
Yes, I am taking both of these medications as well and experiencing the same. I am going to have conversation with the cardiologist to see if he can adjust medicine to a lower dose or stop taking the Flecainide all together. I have been taking the Flecainide for approximately 2 weeks now and I have been experiencing a very low heart rate also which I am not comfortable with and I attribute that to making me feel off balance.
I was told i have supraventricular paroxysmal tachycardia (atrial fibrillation) i am on metropolol 50 mg in am.. 25 at night.. also on flecanide 100 mg.. 2 times a day.. it was increased a year ago.. i have very bad anxiety..though ive been an anxious person…and a feeling that something is sitting on my head.. for years i have been on meds for fast heart beat. i was on cardizem and something else. but doctor took me off because my bp was low.. it had done fine for years.. never had issues.. now i feel bad all the time.. heart still skips and races.. sometimes gets way over a 100. but they say dont worry.. it pounds in my chest alot..i am waiting for results of 5 day monitor i wore… ive been to er several times and they find nothing..they say dont worry.. as well… that my heart rate isnt bad.. their normal isnt mine. my heart stays around 65 or lower..so anything over 80 pounds against my chest and feels like its racing..
The drugs we are discussing are Cymbalta and buspirone. Anyone heard of those drugs?
I took Cymbalta for about a year and a half starting at 10 mg and increasing to 60 hoping that it would help with my back pain. When it didn’t, I then decided to wean myself off. While I took it, it caused Gastro problems. Getting off of it was horrible. I realize now that it was helping with the small aches and pains, but the Gastro side effects and the withdrawal I would never wanna go through again.
Hi @justkiddingkim6 I have been on Cartia XL 120 mg daily for 22 years and have not experienced anxiety problems. A-Fib is a heart rhythm/ electrical problem. I just recently, 2 years ago actually, had the Watchman procedure. that device is stopping possible bloodclods from entering your brain to cause a stroke. Is that what worries you?
Yes, I take 50 mg flecinaide, split in half, one in morning, one at night. I even have had a few very short blackouts. I take metopocol also. I have had some other weird sensations. I was just diagnosed this past Sept. I am scheduled for an ablation at Cleveland Clinic on Feb. 28. Ihave suffered from anxiety off an on my whole life.
Yes, I have even had very short black outs.
i have this. i watch it closely certain movements aggravate it. i take these meds, i favor metropolol tarnate it works faster than succinate , i only take flecainide very sparingly . try getting the name brands for both , i found the generic brands are much weaker , some of these generic brands are made in china. i also have the same problem with the heart rate dropping with the flecainide and favr metropolol. i have tried all cobinations and studying it myself helps alot.
Be very careful if you have blackouts with flecainide- my husband had one (just his second one) while driving and crashed the car into a telephone pole, totaled it. Flecainide blackouts are dangerous and a warning sign-better not to use.
thanks ive been telling the e.r. you just gave me a confirmation that there should be a 25mg of flecainide acetate, but insist on 2 50 mg a days to work right. its very strong
In reply to @janisk "Yes, I have even had very short black outs." + (show)
Be very careful if you have blackouts with flecainide- my husband had one (just his second one) while driving and crashed the car into a telephone pole, totaled it. Flecainide blackouts are dangerous and a warning sign-better not to
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In